# SDR DALA2023062605117

- Difficulty date: April 25, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N948DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38731
- Aircraft time: 24,664 hours, 12,061 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2737556) RIGHT ELEVATOR HINGE BEARING #8 HAS SIGHS OF CORROSION. REMOVED AND REPLACED RH #8 ELEVATOR HINGE FITTING ASSEMBLY IAW B737 AMM 20-50-11.
